# SDR AALA202205043443

- Difficulty date: May 3, 2022
- Submitted: May 4, 2022
- Operation: Air carrier
- Aircraft: N147AA
- Make and model: Airbus A300*
- Aircraft serial: 6802
- Aircraft time: 19,679 hours, 7,500 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Mechanism
- Condition: Defective
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT DECK LOWER LATCH WILL NOT RELEASE USING THE DOOR HANDLE. REPLACED DOOR LATCH MECHANISM AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 52-51-21.
